AuthorsCummins, F H
AffiliationCork University Hospital, Cork, Ireland. firstname.lastname@example.org
Hypnotics and Sedatives/*poisoning
MetadataShow full item record
CitationEmerg Med J. 2005 Jul;22(7):524-5.
JournalEmergency medicine journal : EMJ
- [Alpha-2-agonists: everyday anesthetic treatment in veterinary medicine, but far from safe. The consequences of accidental self injection].
- Authors: Hoyer MJ
- Issue date: 2006 Mar 15
- Case report of accidental poisoning with the tranquilizer xylazine and the anesthetic ketamine confirmed by qualitative and quantitative toxicological analysis using GC-MS and LC-MS(n.).
- Authors: Meyer GM, Meyer MR, Mischo B, Schofer O, Maurer HH
- Issue date: 2013 Sep-Oct
- Systemic toxicity after an ocular exposure to xylazine hydrochloride.
- Authors: Velez LI, Shepherd G, Mills LD, Rivera W
- Issue date: 2006 May
- Accidental poisoning with detomidine and butorphanol.
- Authors: Hannah N
- Issue date: 2010 Sep
- [Nasal drops as a cause of severe drug intoxication in infancy].
- Authors: Zalzstein E, Lifshitz M
- Issue date: 1985 Oct